# SDR CA100806006

- Difficulty date: August 5, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Mount
- Condition: Cracked
- Location: Magneto
- Component: Magneto
- Component part number: 107902010
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE INVESTIGATING AN OIL LEAK - IT WAS FOUND TO BE THE MAGNETO MOUNTING RING. BASE WAS CRACKED.  MAGNETO WAS REPLACED WITH AN O/H UNIT AND ACFT WAS RETURNED TO SERVICE.
